MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN RC 5MM OCORD W/O NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN RC 5MM OCORD W/O NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222993
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during an unknown procedure on (b)(6) 2021, it was observed that the suture on the fastin rc 5mm ocord w/o ndls anchor device broke while tying a knot.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was implanted by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l50382), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.B5, e1: initial reporter address and country have been updated to reflect the correct information.
 
Event or Problem Description
It was reported by the customer in brazil that during a shoulder arthroscopy procedure on (b)(6) 2021, it was observed that the suture on the fastin rc 5mm ocord w/o ndls anchor device broke while tying a knot.The procedure was completed with an unspecified delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
FASTIN RC 5MM OCORD W/O NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11797846
Report Number1221934-2021-01484
Device Sequence Number1020995
Product Code HWC
UDI-Device Identifier10886705008711
UDI-Public10886705008711
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number222993
Device Catalogue Number222993
Device Lot Number6L50382
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/07/2021
06/29/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/14/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1